Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Depression, taking anti depressant, plavax, lipitor for stent. Thyroid test is normal. Any suggestion?

I am inquiring for my brother who is 57 years of age. He is taking Plavax and possibly
Lipitor because he had a stent put in a few years ago. He is also under a doctor's care for long term depression. He has been feeling extremely tired and more depressed in the morning. He cannot seem to keep his eyes open throughout the day. He also has been taking anti-depressant medications. Can these medications affect the way he is feeling overall. His Thyroid test was ok Any info or feed back would be helpful
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
He can be feeling extremely tired and lethargic due to the effects of the depression and medicines. If I was your brothers treating physician, I will do the following:
1. Adjust the dose of Lipitor or change the medicine because it causes muscle fatigue as a side effect or add a supplement to cover that.
2. Change the antidepressant to a better activating one that suits the cardiac patients, adjust the antidepressant dose or make a combination.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor